# SDR UPS05844684

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW DC8 MM 33-50-01-2.  TEST OK.
